# SDR R61A201711120848

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 7,137 hours, 4,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PNEUMATIC BOTTLE FOUND LOW. R & R THE DIAPHRAGM IAW AMM 52-11-53 AND SERVICED L1 DOOR TO 2250 PSI.
